[MOL] Tamoxifen [00560] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

[MOL] Tamoxifen



I am presently on Tamoxifen and have been for 11 months.  I do not like
the cold/hot clamy sweats it gives me.  Also I get aggitation.  I am
wondering if anyone else gets these and also wondering if I come off how
soon I would notice the difference in "hot flashes".....Is there
literature on people who have come off Tamoxifen because of "side
effects".
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------